This information should not be used to decide whether or not to take testosterone cypionate injection or any other medicine. Only the healthcare provider has the knowledge and training to decide which medicines are right for a specific patient. This information does not endorse any medicine as safe, effective, or approved for treating any patient or health condition. This is only a brief summary of general information about this medicine. It does NOT include all information about the possible uses, directions, warnings, precautions, interactions, adverse effects, or risks that may apply to testosterone cypionate injection. This information is not specific medical advice and does not replace information you receive from the healthcare provider. You must talk with the healthcare provider for complete information about the risks and benefits of using this medicine.
OMG, I don't feel alone and misunderstood anymore. My doctor gave me 10 injections in my back and 3 in my right knee on 4-8-13. Since then, I have had severe diarrhea. I don't even know that I have gone. I can take a shower, get out to dry and there it is. I use an entire roll of tissue at once. I have gone to the doctor to explain the symptoms and he won't even listen. All I get is that my symptom has nothing to do with the injections that I have received. I have now had to take stool samples am scheduled for a colonoscopy all because of the injections. I can't tell you how long, my doctor gave me enough to last in my system for 2 weeks and I am still have severe diarrhea.